In this paper a Sobolev inequality, which generalizes the ordinary Banach algebra property of such spaces, is established; for , , and that satisfy ,
for all that satisfy and domains that are nonempty, open, and satisfy the cone condition. Here if , if , if , , where is the cone from the cone condition, and , the largest integer less than or equal to .
Cite this article
Henry C. Simpson, Scott J. Spector, A product property of Sobolev spaces with application to elliptic estimates. Rend. Sem. Mat. Univ. Padova 131 (2014), pp. 67–76DOI 10.4171/RSMUP/131-5